# SDR DL72S971535

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 95246508
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT FOR LANDING, EMERGENCY EXIT LIGHTS CAME ON AND STAYED ON.  REPLACED R-70 CHARGER CONTROL RELAY.  EXIT LIGHTS CHECKED NML.
